Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Taken combiflam for throat pain when swallowing. Involuntary shivering. Normal?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
hi doctor
I took combiflam last night to get releif from a severe throat pain when swallowing. that worked for me but late in the night I was shivering vigrously. had to take a couple of bedsheets and wear socks to make myself warmer. is that normal ?
Posted Wed, 21 Aug 2013 in Medicines and Side Effects
Answered by Dr. Prasad 24 minutes later

Thanks for sharing your concern.

I understand what you had last night is not normal. However the episode is a past event and you do not report fresh symptoms now, it would be difficult to predict the exact cause of those symptoms.

Looking at the events, there are 2 close possibilities:
1. Chills and shivering may have occurred due to allergic reaction. Rarely allergic reaction present with systemic complaints without itching and rashes.
2. You may have developed fever secondary to throat infection. Chills and shivering are part of high grade fever.

I hope you are better now. If not, describe your current symptoms (if any); I would be able to relate better.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor